| Model Number |
CI-1500-01 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient was having what was believed to be a cerumen plug removed from the external auditory canal.During the in-office procedure, the doctor inadvertently pulled the electrode array out of the recipient's cochlea.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Additional information: section d.9.The recipient has healed and their progress is reported as good.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.1.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This older device configuration is no longer manufactured.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction: section g.3.Advanced bionics considers the investigation into this reportable event as closed.The date of the initial report is corrected to june 25, 2025.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.